MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL PrecisionGlide; Needle, Hypodermic, Single Lumen

BD MEDICAL (BD WEST) MEDICAL SURGICAL PrecisionGlide; Needle, Hypodermic, Single Lumen
Catalog Number 305197
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, needle 16x1 rb, broken needle hub during use.The following was provided by the initial reporter: at our hospital we have had several instances of needles breaking apart when the needle is being injected into a vial.The needle is the bd precision glide needle 16g x 1" lot number 6175332, exp 5/31/2031.Additional information: can you please provide an exact date of event in format dd-mmm-yyyy? (b)(6)2026 and (b)(6)2026.As you mentioned "we have had several instances" were there any events that were not reported to bd earlier? if yes kindly provide further details of the events not reported before.Several events happened t september 7th, however this was not reported to me until another event on september 14th.He week of.
 
Additional Manufacturer Narrative
B3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
PrecisionGlide
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50870805
Report Number1911916-2026-00513
Device Sequence Number16138115
Product Code FMI
UDI-Device Identifier00382903051977
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305197
Device Lot Number6175332
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown